# SDR QXEA200500954

- Difficulty date: May 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,237 hours, 9,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - ON FLIGHT 2322 (SEA-GTF), FLIGHT DIVERTED TO GEG.  INTERMITTENT FORWARD BAGGAGE DOOR WARNING LIGHT.  UPON AIRCRAFT ARRIVAL, EXAMINED FORWARD BAGGAGE DOOR HANDLE AND FOUND DOOR SECURE, BUT AFT PORTION OF HANDLE SLIGHTLY PROTRUDED.  CLEANED AND LUBED DOOR HANDLE MECHANISM.  OPERATIONAL TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
